按条件检索“198”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Exponential sums over primes in short intervals SCOPUS SCIE

作者:Huang, Bingrong; Wang, Zhiwei

作者机构:[Huang, Bingrong; Wang, Zhiwei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.148,204-219

WOS被引数:2

资源类型:期刊论文

WOS:000346218500014

2. Total Coloring of Planar Graphs Without Chordal Short Cycles SCOPUS SCIE

作者:Wang, Huijuan;Liu, Bin;Wu, Jianliang

作者机构:[Wang, H] College of Mathematics, Qingdao University, Qingdao, 266071, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1755-1764

WOS被引数:2

资源类型:期刊论文

WOS:000360192700049

3. Equivalence of linear stabilities of elliptic triangle solutions of the planar charged and classical three-body problems SCOPUS SCIE

作者:Zhou, Qinglong; Long, Yiming

作者机构:[Zhou, Qinglong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Long, Yiming] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.; [Long, Yiming] Nankai Univ, LPMC, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2015,Vol.258,Issue.11,3851-3879

WOS被引数:2

资源类型:期刊论文

WOS:000367756400005

4. FAST FINITE VOLUME METHODS FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS SCOPUS SCIE

作者:Wang, Hong;Cheng, Aijie;Wang, Kaixin

作者机构:[Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Cheng, A] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, K] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2015,Vol.20,Issue.5,1427-1441

WOS被引数:3

资源类型:期刊论文

WOS:000355570400009

5. Securing Body Sensor Networks with Biometric Methods: A New Key Negotiation Method and a Key Sampling Method for Linear Interpolation Encryption EI SCOPUS SCIE

作者:Zhao, Huawei; Chen, Chi; Hu, Jiankun; Qin, Jing

作者机构:[Zhao, Huawei] Qilu Univ Technol, Dept Internet Finance, Jinan 250100, Peoples R China.; [Chen, Chi] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Hu, Jiankun] Australian Def Force Acad, Univ New S Wales, Sch Engn & Informat Technol, Canberra, ACT 2600, Australia.; [Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS,2015,Vol.2015

WOS被引数:1

资源类型:期刊论文

WOS:000360476800001

6. A novel centrality method for weighted networks based on the Kirchhoff polynomial EI SCOPUS SCIE

作者:Qi, Xingqin; Fuller, Edgar; Luo, Rong; Zhang, Cun-quan

作者机构:[Qi, Xingqin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fuller, Edgar; Luo, Rong; Zhang, Cun-quan] W Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:PATTERN RECOGNITION LETTERS,2015,Vol.58,51-60

WOS被引数:10

资源类型:期刊论文

WOS:000353350300008

7. Improved boomerang attacks on round-reduced SM3 and keyed permutation of BLAKE-256 EI SCOPUS SCIE

作者:Bai, Dongxia; Yu, Hongbo; Wang, Gaoli; Wang, Xiaoyun

作者机构:[Bai, Dongxia; Yu, Hongbo] Tsinghua Univ, Dept Comp Sci & Technol, Beijing 100084, Peoples R China.; [Wang, Gaoli] Donghua Univ, Sch Comp Sci & Technol, Shanghai 201620, Peoples R China.; [Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Minist Educ, Key Lab Cryptol Technol & Informat Secur, Jinan 250100, Peoples R China.; [Wang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET INFORMATION SECURITY,2015,Vol.9,Issue.3,167-178

WOS被引数:2

资源类型:期刊论文

WOS:000353550300003

8. Optimal Control of Backward Doubly Stochastic Systems With Partial Information EI SCOPUS SCIE

作者:Zhu, Qingfeng;Shi, Yufeng

作者机构:[Zhu, Q] School of Mathematic and Quantitative Economics, Shandong University of Finance and Economics, Jinan, 250014, China, Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250199, China;[ Shi, Y] Institute for Financial Studies, School of Mathematics, Shandong University, Jinan, 250199, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,Vol.60,Issue.1,173-178

WOS被引数:1

资源类型:期刊论文

WOS:000347002700014

9. STOCHASTIC GALERKIN METHOD FOR CONSTRAINED OPTIMAL CONTROL PROBLEM GOVERNED BY AN ELLIPTIC INTEGRO-DIFFERENTIAL PDE WITH RANDOM COEFFICIENTS SCOPUS SCOPUS SCIE

作者:Shen, W.; Sun, T.; Gong, B.; Liu, Wenbin

作者机构:[Shen, W.] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Sun, T.; Gong, B.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7NF, Kent, England.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2015,Vol.12,Issue.4,593-616

JCR分区(WOS):Q2

最新影响因子:0.85

当年影响因子:0.844

WOS被引数:2

资源类型:期刊论文

WOS:000366309500001

10. A fast method for a generalized nonlocal elastic model SCOPUS SCIE

作者:Du, Ning; Wang, Hong; Wang, Che

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong; Wang, Che] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2015,Vol.297,72-83

WOS被引数:1

资源类型:期刊论文

WOS:000357541900005

11. Existence of Nash equilibrium points for Markovian non- zero- sum stochastic differential games with unbounded coefficients SCOPUS SCIE

作者:Hamadene, Said; Mu, Rui

作者机构:[Hamadene, Said; Mu, Rui] Univ Maine, LMM, F-72085 Le Mans 9, France.; [Mu, Rui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES,2015,Vol.87,Issue.1,85-111

WOS被引数:3

资源类型:期刊论文

WOS:000350973700005

12. Locally one-dimensional-alternating segment explicit-implicit and locally one-dimensional-alternating segment Crank-Nicolson methods for two-dimension parabolic equations EI SCOPUS SCIE

作者:Zhang, Shou-Hui; Liang, Dong

作者机构:[Zhang, Shou-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Shou-Hui] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J1P3, Canada.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2015,Vol.92,Issue.3,513-531

WOS被引数:1

资源类型:期刊论文

WOS:000347547900007

13. On sums of powers of almost equal primes SCOPUS SCIE

作者:Wei, Bin; Wooley, Trevor D.

作者机构:[Wei, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wooley, Trevor D.] Univ Bristol, Sch Math, Univ Walk Clifton, Bristol BS8 1TW, Avon, England.

来源:PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY,2015,Vol.111,1130-1162

WOS被引数:4

资源类型:期刊论文

WOS:000368421900005

14. Integrative enrichment analysis: a new computational method to detect dysregulated pathways in heterogeneous samples SCOPUS SCIE

作者:Yu, Xiangtian; Zeng, Tao; Li, Guojun

作者机构:[Yu, Xiangtian; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zeng, Tao] Chinese Acad Sci, Shanghai Inst Biol Sci, Inst Biochem & Cell Biol, Key Lab Syst Biol, Shanghai 200031, Peoples R China.

来源:BMC GENOMICS,2015,Vol.16

WOS被引数:2

资源类型:期刊论文

WOS:000365281900004

15. Shifted convolution sums of fourier coefficients with divisor functions SCOPUS SCIE

作者:Lu, G.

作者机构:[Lü, G] School of Mathematics, Shandong University, Jinan Shandong, 250100, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2015,Vol.146,Issue.1,86-97

WOS被引数:1

资源类型:期刊论文

WOS:000354703700007

16. Deresiduums of implications on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Wang, Zhudeng

作者机构:[Su, Yong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Su, Yong; Wang, Zhudeng] Yancheng Teachers Univ, Sch Math Sci, Yancheng 224002, Jiangsu, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,504-520

WOS被引数:1

资源类型:期刊论文

WOS:000362380600031

17. Existence of positive solutions for nth-order singular sublinear boundary value problems with all derivatives EI SCOPUS

作者:Wei, Zhongli

作者机构:[Wei, Zhongli ] Department of Mathematics, Shandong Jianzhu University, Jinan; Shandong; 250101, China;[Wei, Zhongli ] School of Mathematics and System Sciences, Shandong University, Jinan; Shandong; 250100, China

来源:Journal of Applied Mathematics and Computing,2015,Vol.48,Issue.43102,41-54

资源类型:期刊论文

18. A Result on Linear Arboricity of Planar Graphs SCOPUS SCIE

作者:Luo, Zhaoyang

作者机构:[Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Luo, Zhaoyang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.120,403-412

资源类型:期刊论文

WOS:000354006100035

19. Power sums of Hecke eigenvalues of Maass cusp forms SCOPUS SCIE

作者:Wu, J.;Xu, Z.

作者机构:[Wu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Élie Cartan de Lorraine, UMR 7502, CNRS, Vandœuvre-lès-Nancy, 54506, France, Institut Élie Cartan de Lorraine, UMR 7502, Université de Lorraine, Vandœuvre-lès-Nancy, 54506, France;[ Xu, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:The Ramanujan journal,RAMANUJAN JOURNAL,2015,Vol.36,Issue.3,439-453

WOS被引数:1

资源类型:期刊论文

WOS:000350667300005

20. THE TIME SECOND-ORDER CHARACTERISTIC FEM FOR NONLINEAR MULTICOMPONENT AEROSOL DYNAMIC EQUATIONS IN ENVIRONMENT SCOPUS SCIE

作者:Fu, Kai;Liang, Dong;Wang, Wenqia;Cui, Ming

作者机构:[Fu, K] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada, School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Cui, M] College of Applied Sciences, Beijing University of Technology, Beijing, 100124, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2015,Vol.12,Issue.2,211-229

WOS被引数:1

资源类型:期刊论文

WOS:000354957200002

共 10 页, 198 条记录

TOP